# SDR MA2982323

- Difficulty date: December 17, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N502KA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 502
- Engine: Rroyce BR700710A110
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Gasket
- Condition: Damaged
- Location: Window
- Part time: 3,084 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CABIN CARPET AND PADDING WAS FOUND TO BE WATER SOAKED.  AFTER REMOVAL, SEVERE CORROSION WAS FOUND ON THE SEAT TRACKS IN THE PRESSURE BOARD AREA BETWEEN FS 426-576.5 AT LBL 30.5, LBL AND RBL 18.5 AND ALSO LBL 6.0.  STRUCTURAL EVALUATION DETERMINED THAT ALL FOUR SECTIONS OF SEAT TRACK REQUIRED REPLACEMENT.  SOURCE OF WATER INTRUSION WAS DETERMINED TO BE FROM ALL 12 CABIN WINDOWS LEAKING DURING AN UNPRESSURIZED CONDITION.  FORM IN PLACE SEALS WERE REMOVED AND REPLACED ON ALL CABIN WINDOWS.  DETAILED INSP OF CABIN INTERIOR STRUCTURE FROM BELOW CABIN WINDOWS TO BL 0.0 REVEALED NO CORROSION OR DAMAGE OTHER THAN THAT NOTED ON THE SEAT TRACKS.
